English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Hamiltonian Approach to Magnetic Fields with Toroidal Surfaces

Salat, A. (1985). Hamiltonian Approach to Magnetic Fields with Toroidal Surfaces. Zeitschrift fuer Naturforschung. A, 40, 959.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Salat, A.1, Author           
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1985
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift fuer Naturforschung. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 40 Sequence Number: - Start / End Page: 959 Identifier: -